Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convex bodies and periodic homeomorphisms in Hilbert space


Author: Victor L. Klee
Journal: Trans. Amer. Math. Soc. 74 (1953), 10-43
MSC: Primary 46.0X
MathSciNet review: 0054850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1953-0054850-X
Article copyright: © Copyright 1953 American Mathematical Society